Alert archive / Colorado / Red Flag Warnings in 2009

Red Flag Warning 6, NWS Pueblo, CO

February 16, 200910 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Feb 16, 2009, 9:54 AM MST for 10 counties in Colorado. It took effect at Feb 17, 2009, 11:00 AM MST. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 16, 2009, 9:54 AM MST (16:54 UTC)
In effect from
Feb 17, 2009, 11:00 AM MST
Expired
Feb 17, 2009, 6:00 PM MST
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 11:19 AM MSTNON-TSTM WND GST 58La Junta, CO
Feb 17, 11:58 AM MSTNON-TSTM WND GST 58Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3134 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 161654
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
954 AM MST MON FEB 16 2009

...A RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227
THROUGH 233 AND 235 THROUGH 237 WHICH INCLUDES ALL OF THE
SOUTHEAST COLORADO PLAINS EXCEPT KIOWA AND NORTHERN EL PASO
COUNTIES...UNTIL 6 PM MST THIS EVENING...FOR DRY FUELS...LOW
HUMIDITIES...AND WIND SPEEDS OF 25 MPH OR GREATER...

...A RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227
THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS
EXCEPT FOR NORTHERN EL PASO COUNTY...FROM 11 AM UNTIL 6 PM MST
TUESDAY...FOR DRY FUELS...LOW HUMIDITIES...AND WIND SPEEDS OF 25 MPH
OR GREATER...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR TODAY AND TUESDAY. A COMBINATION OF LOW HUMIDITIES...STRONG
WINDS AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR QUICK FIRE
STARTS...EXTREME FIRE BEHAVIOR...AND RAPID RATES OF SPREAD.

COZ227>233-235>237-170900-
/O.UPG.KPUB.FW.A.0003.090217T1800Z-090218T0100Z/
/O.NEW.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
/O.CON.KPUB.FW.W.0005.090216T1800Z-090217T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY-
954 AM MST MON FEB 16 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 227
THROUGH 233 AND 235 THROUGH 237 WHICH INCLUDES ALL OF THE
SOUTHEAST COLORADO PLAINS EXCEPT FOR KIOWA AND NORTHERN EL PASO
COUNTIES UNTIL 6 PM THIS EVENING.

A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH
237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS EXCEPT
FOR NORTHERN EL PASO COUNTY FROM 11 AM TO 6 PM TUESDAY.

FOR TODAY...HUMIDITIES OF 15 PERCENT OR LESS...WIND GUSTS TO 25
MPH OR MORE...AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR QUICK
FIRE STARTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD.

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 MPH UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND UNMANAGEABLE
ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ234-170900-
/O.UPG.KPUB.FW.A.0003.090217T1800Z-090218T0100Z/
/O.NEW.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
KIOWA COUNTY-
954 AM MST MON FEB 16 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE
234...KIOWA COUNTY.

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND UNMANAGEABLE
ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

METZE
5 follow-up statements
000 
WWUS85 KPUB 162122
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MST MON FEB 16 2009

...A RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 233 AND 235 THROUGH 237 WHICH INCLUDES ALL OF THE
SOUTHEAST COLORADO PLAINS EXCEPT KIOWA AND NORTHERN EL PASO
COUNTIES...UNTIL 6 PM MST THIS EVENING...FOR DRY FUELS...LOW
HUMIDITIES...AND WIND SPEEDS OF 25 MPH OR GREATER...

...A RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO
PLAINS EXCEPT FOR NORTHERN EL PASO COUNTY...FROM 11 AM UNTIL 6 PM
MST TUESDAY...FOR DRY FUELS...LOW HUMIDITIES...AND WIND SPEEDS OF
25 MPH OR GREATER...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNINGS THROUGH EARLY THIS EVENING AND TUESDAY. A COMBINATION OF
LOW HUMIDITIES...STRONG WINDS AND DRY FUELS WILL RESULT IN THE
POTENTIAL FOR QUICK FIRE STARTS...EXTREME FIRE BEHAVIOR...AND
RAPID RATES OF SPREAD.

COZ227>233-235>237-171330-
/O.CON.KPUB.FW.W.0005.000000T0000Z-090217T0100Z/
/O.CON.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY-
222 PM MST MON FEB 16 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY. 

A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 233 AND 235 THROUGH 237 WHICH INCLUDES ALL OF THE
SOUTHEAST COLORADO PLAINS EXCEPT FOR KIOWA AND NORTHERN EL PASO
COUNTIES UNTIL 6 PM THIS EVENING.

A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO
PLAINS EXCEPT FOR NORTHERN EL PASO COUNTY FROM 11 AM TO 6 PM
TUESDAY.

THROUGH THIS EARLY EVENING...HUMIDITIES OF 15 PERCENT OR LESS...WIND
GUSTS TO 25 MPH OR MORE...AND DRY FUELS WILL RESULT IN THE POTENTIAL
FOR QUICK FIRE STARTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF
SPREAD. TEMPERATURES WILL COOL AND HUMIDITY WILL RISE THE REST OF
TONIGHT. 

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 MPH UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND
UNMANAGEABLE ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ234-171330-
/O.CON.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
KIOWA COUNTY-
222 PM MST MON FEB 16 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY. 

THIS RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 234...
KIOWA COUNTY.

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND
UNMANAGEABLE ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

METZE
000 
WWUS85 KPUB 170059
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
559 PM MST MON FEB 16 2009

...RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED...

...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO
PLAINS EXCEPT FOR NORTHERN EL PASO COUNTY...FROM 11 AM UNTIL 6 PM
MST TUESDAY...FOR DRY FUELS...LOW HUMIDITIES...AND WIND SPEEDS OF
25 MPH OR GREATER...

.CRITICAL FIRE WEATHER CONDITIONS FOR TODAY HAVE ENDED...AND THE
RED FLAG WARNING FOR THE EASTERN PLAINS HAS BEEN CANCELED. THE
RED FLAG WARNING FOR TUESDAY CONTINUES TO BE IN EFFECT. A
COMBINATION OF LOW HUMIDITIES...STRONG WINDS AND DRY FUELS WILL
RESULT IN THE POTENTIAL FOR QUICK FIRE STARTS...EXTREME FIRE
BEHAVIOR...AND RAPID RATES OF SPREAD ON TUESDAY.

COZ227>233-235>237-171700-
/O.CAN.KPUB.FW.W.0005.000000T0000Z-090217T0100Z/
/O.CON.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY-
559 PM MST MON FEB 16 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE RED FLAG
WARNING FOR TODAY...AS CRITICAL FIRE WEATHER CONDITIONS HAVE
ENDED. A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER
ZONES 227 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST
COLORADO PLAINS EXCEPT FOR NORTHERN EL PASO COUNTY FROM 11 AM TO 6
PM TUESDAY.

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 MPH UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND
UNMANAGEABLE ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ234-171700-
/O.CON.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
KIOWA COUNTY-
559 PM MST MON FEB 16 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
TUESDAY. 

THIS RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 234...
KIOWA COUNTY.

FOR TUESDAY...SEVERE TO EXTREME FIRE WEATHER CONDITIONS WILL BE
LIKELY. WIND GUSTS OF 30 UP TO 55 MPH COMBINED WITH HUMIDITY
VALUES OF 15 OR LESS AND PERSISTENT RELATIVELY DRY FUELS WILL
CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTHEAST COLORADO TUESDAY LATE MORNING THROUGH EARLY EVENING. IF
FIRE STARTS...THEY WILL BECOME EXTREMELY DANGEROUS AND
UNMANAGEABLE ACROSS PARTS OF SOUTHEAST COLORADO TUESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS85 KPUB 171200
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
500 AM MST TUE FEB 17 2009

...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 227
THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS
EXCEPT FOR NORTHERN EL PASO COUNTY...FROM 11 AM UNTIL 6 PM MST 
TODAY...FOR VERY STRONG WINDS OF 35 TO 55 MPH...LOW HUMIDITIES...AND
DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE
AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING
FOR TODAY. A COMBINATION OF VERY STRONG WINDS...LOW HUMIDITIES AND
DRY FUELS WILL RESULT IN THE POTENTIAL FOR QUICK FIRE STARTS...EXTREME
FIRE BEHAVIOR...AND RAPID RATES OF SPREAD.

COZ227>237-180100-
/O.CON.KPUB.FW.W.0006.090217T1800Z-090218T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
500 AM MST TUE FEB 17 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6
PM MST THIS EVENING FOR MOST OF SOUTHEAST COLORADO.

SEVERE TO EXTREME FIRE WEATHER CONDITIONS ARE LIKELY. WIND SPEEDS OF
35 TO 55 MPH COMBINED WITH HUMIDITIES OF 15 PERCENT OR LESS AND DRY
FUELS WILL RESULT IN EXPLOSIVE FIRE GROWTH POTENTIAL ACROSS THE SOUTHEAST
COLORADO PLAINS FROM LATE THIS MORNING THROUGH EARLY THIS EVENING.
EXTREME CAUTION SHOULD BE TAKEN TO AVOID STARTING FIRES THAT WOULD
MOST LIKELY BECOME LARGE...EXPLOSIVE AND UNMANAGEABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LW
000 
WWUS85 KPUB 172150
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MST TUE FEB 17 2009

...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES
227 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO
PLAINS EXCEPT FOR NORTHERN EL PASO COUNTY...UNTIL 6 PM MST
THIS EVENING...FOR VERY STRONG WINDS OF 35 TO 55 MPH...
LOW HUMIDITIES AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG
WARNING FOR THIS AFTERNOON AND EARLY EVENING. A COMBINATION OF 
VERY STRONG WINDS...LOW HUMIDITIES AND DRY FUELS WILL RESULT IN
THE POTENTIAL FOR QUICK FIRE STARTS...EXTREME FIRE BEHAVIOR AND
RAPID RATES OF SPREAD.

COZ227>237-180100-
/O.CON.KPUB.FW.W.0006.000000T0000Z-090218T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
250 PM MST TUE FEB 17 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING.

SEVERE TO EXTREME FIRE WEATHER CONDITIONS ARE LIKELY. WIND SPEEDS
OF 35 TO 55 MPH AT TIMES COMBINED WITH RELATIVE HUMIDITIES OF 15
PERCENT OR LESS AND DRY FUELS WILL RESULT IN EXPLOSIVE FIRE GROWTH
POTENTIAL ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH EARLY THIS
EVENING. EXTREME CAUTION SHOULD BE TAKEN TO AVOID STARTING FIRES
THAT WOULD MOST LIKELY BECOME LARGE...EXPLOSIVE AND UNMANAGEABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS85 KPUB 180106
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MST TUE FEB 17 2009

...RED FLAG WARNING HAS EXPIRED...

.WINDS WERE DIMINISHING EARLY THIS EVENING ACROSS MOST OF THE
AREA...AND RELATIVE HUMIDITY WAS SLOWLY CLIMBING BACK ABOVE 15
PERCENT IN MANY LOCATIONS. THUS THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

COZ227>237-180215-
/O.EXP.KPUB.FW.W.0006.000000T0000Z-090218T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
606 PM MST TUE FEB 17 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING...WITH SPEEDS
DROPPING BELOW 20 MPH AT MOST LOCATIONS BY 8 PM. RELATIVE HUMIDITY
WAS NEAR OR ABOVE 15 PERCENT ACROSS MOST OF THE AREA AT 6 PM...AND
WILL CONTINUE TO INCREASE THROUGH THE EVENING. THUS THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 16, 9:42 AM MST, 12 minutes earlier.

Area forecast discussion, Feb 16, 9:42 AM MST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
942 AM MST MON FEB 16 2009

.UPDATE...

...SEVERE TO EXTREME FIRE WEATHER CONDITIONS LIKELY TUE...
...HIGH IMPACT WINTER CONDITIONS CONTDVD LATE TONIGHT-TUE NIGHT...

A QUICK UPDATE ON THE CRITICAL FIRE WEATHER CONDITIONS FOR
TUESDAY. 12Z/16 MODEL DATA CONTINUES TO SUGGEST VERY SERIOUS FIRE
WEATHER CONDITIONS TUESDAY LATE MORNING THROUGH THE EARLY EVENING.
VERY DEEP MIXING WILL OCCUR IN THE VIGOROUS SOUTHWEST-WEST FLOW
ALOFT. H7-H5 STATIC STABILITIES WILL BECOME MODERATE TO EXTREMELY
UNSTABLE WITH VALUES OF 7-8.5 C/KM. WIDESPREAD 40-45KTS AT H7 ARE
ACROSS MUCH OF SOUTHEAST CO WITH A FEW 50KT FLAGS SHOWING UP
AROUND LA JUNTA TO LAS ANIMAS COUNTY ON BOTH THE NAM-WRF AND GFS.
MET AND MAV MOS GUIDANCE HAVE SUSTAINED 25KTS TO CLOSE TO
39KTS...WHICH WOULD START TO SUGGEST THE POTENTIAL OF HIGH WIND
ISSUES. MEANWHILE...WITH 55-80KTS AT H5 OVER THE SANGRE DE CRISTO
AND WET MOUNTAINS...I WOULDNT BE SURPRISED TO SEE SOME WIND GUSTS
OF 50-60KTS AT MOUNTAIN TOP AND EAST FACING SLOPES LATE TONIGHT
THROUGH TUESDAY. THE COMBINATION OF WINDY/VERY WINDY CONDITIONS
AND HUMIDITY VALUES 15% OR LESS GENERALLY AT AND BELOW 6.5K FT MSL
ALONG AND EAST OF THE I-25 CORRIDOR WOULD SUGGEST SEVERE TO
EXTREME FIRE WEATHER BEHAVIOR. BLMS FUEL MOISTURE WEB PAGE IS
VERY OUTDATED(LAST UPDATED NOV 2008)...BUT THE 10 HOUR OBSERVED
FUELS GRAPHIC HAD 3-4% MOISTURE ACROSS MUCH OF SOUTHERN CO
YESTERDAY...AND THE FINER FUELS WILL CONTINUE TO CURE TODAY.
HAINES VALUES WILL PRIMARILY BE AROUND 3 OR LESS...BUT IS A NON-
FACTOR IN THESE VERY WINDY/DRY 1HR GRASS FIRE EVENTS. IF FIRES
WERE TO START...THEY WILL BECOME UNMANAGEABLE WHERE WINDS ARE
GUSTS UP TO 55 MPH AND HUMIDITY LEVELS LESS THAN 15% ACROSS
SOUTHEASTERN CO PLAINS. WILL ISSUE THE RED FLAG WARNING NOW FOR
TUESDAY.

THE WINTER WEATHER EVENT FOR THE CONTINENTAL DIVIDE LOOKS ON
TARGET WITH THE 12Z/16 MODEL DATA. METZE

&&

.PREV DISCUSSION... /ISSUED 443 AM MST MON FEB 16 2009/

SHORT TERM...
(TODAY AND TONIGHT)

..FIRE WEATHER CONCERNS TODAY...SNOW MOVING INTO THE CONTINENTAL
DIVIDE AGAIN LATE TONIGHT...

FOR TODAY...HAD TO GO WITH A RED FLAG WARNING FOR MOST OF THE
SOUTHEAST PLAINS 11AM-6PM TODAY.  A CLOSE CALL AS TO WHETHER OR NOT
WELL HIT CRITERIA (RHS 15 PERCENT OR LESS...WIND SPEEDS OR GUSTS TO
25 MPH OR MORE...ALL FOR 3 NOT NECESSARILY CONSECUTIVE HOURS) BUT
I THINK WELL HIT IT OVER MUCH OF THE WARNING AREA.  MODEL RHS ARE
COMING OUT CLOSE TO THE CRITERIA BUT I BELIEVE THEY ARE PROBABLY
UNDERESTIMATING HOW DRY IT WILL BE ON THE PLAINS.  THEY ARE ALSO
CLOSE ON THE WIND CRITERIA...BUT I THINK WE SHOULD SEE AT LEAST 3
HOURS OF GUSTS OVER 25 MPH AT MOST PLACES...WITH THE POSSIBLE
EXCEPTION BEING ALONG THE LOWER ARKANSAS RIVER...FROM LA JUNTA TO
LAMAR...WHERE THE WINDS SOMETIMES HAVE A HARD TIME SURFACING.
ELSEWHERE TODAY...PULLED BACK POPS ACROSS THE BOARD AS INCOMING
SYSTEM IS ARRIVING LATER.  PRETTY MUCH JUST A MILD AND BREEZY DAY
MOST AREAS.

TONIGHT...INCOMING SYSTEM REALLY DOESNT ARRIVE ALONG THE
CONTINENTAL DIVIDE UNTIL LATE.  SO...AGAIN...PULLED BACK POPS
ACROSS THE BOARD. WENT AHEAD AND UPGRADED THE WATCH THAT WAS IN
EFFECT FOR THE SAN JUANS TO A WARNING...ALTHOUGH I PUSHED BACK THE
START TIME OF THE WARNING UNTIL 11PM.  ALSO...I ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW ALONG THE OTHER HIGH
ELEVATION ZONES ON THE CONTINENTAL DIVIDE...INCLUDING THE LA
GARITAS...THE SAWATCH RANGE AND THE MOSQUITO RANGE.  THESE AREAS MAY
NOT SEE A WHOLE LOT OF SNOW...BUT THE COMBINATION OF SNOW AND
BLOWING SNOW WILL POSE A SIGNIFICANT HAZARD. ELSEWHERE...DRY...
WITH WINDY CONDITIONS DEVELOPING OVERNIGHT ALONG AND NEAR THE
MOUNTAINS. LW

LONG TERM...
(TUESDAY THROUGH SUNDAY)

..ACTIVE WEATHER EXPECTED THROUGH THE WEEK...

TUESDAY...THIS LOOKS TO BE THE MOST ACTIVE DAY OF THE EXTENDED
FORECAST AS THE UPPER TROUGH OVER THE WEST COAST STARTS TO BREAK
DOWN AS IT EJECTS TO THE EAST. SW FLOW ALOFT TUES MORN BECOMES MORE
WESTERLY BY MIDDAY...THEN NW BY THE EVENING INDICATING THAT THE
FOCUS AREAS FOR SIGNIFICANT SNOWFALL WILL SHIFT FROM THE SW MTS
EARLY ON...TO THE CENT MTS BY LATE AFTN. CURRENTLY THE HIGHEST
AMOUNTS STILL LOOK TO BE POSSIBLE OVER THE SW MTS...WITH TOTALS
ANYWHERE FROM 15 TO 20 INCHES POSSIBLE. LOOKING EAST ACROSS THE I25
CORRIDOR AND E PLAINS...WIND WILL BE AN ISSUE. MODELS ARE INDICATING
A VERY TIGHT PRESSURE GRADIENT ACROSS SOUTHERN COLORADO TUESDAY...AS
WELL AS THE UPPER JET WITH A 150 KT CORE JUST SOUTH OF THE CO/NM
BORDER. EXPECTED MAX TEMPS AND DRY CONDITIONS ACROSS THE E
PLAINS...COUPLED WITH THE FORECAST WINDS...COULD CREATE CRITICAL
FIRE WEATHER CONDITIONS AND A FIRE WEATHER WATCH IS IN EFFECT FOR
ALL OF THE E PLAINS SAVE FOR N EL PASO COUNTY. WANTED TO KEEP IT AS
A WATCH AT THIS TIME TO TRY AND AVOID CONFUSION WITH THE RED FLAG
THAT IS IN EFFECT TODAY...BUT THIS WATCH WILL MOST LIKELY BE
UPGRADED LATER TODAY. FINALLY...AS THE DISTURBANCE PASSES ACROSS THE
CWA TUE AFTN...AND SFC LOW PRES DROPS DOWN INTO NE...STRONG
SUBSIDENCE OR DOWNWARD MOTION IS EXPECTED ALONG THE FRONT RANGE TUE
EVE. THIS COULD MEAN CONTINUED STRONG WINDS INTO THE EVENING...AND
WILL PASS THIS CONCERN ONTO THE NEXT SHIFT.

WEDNESDAY...LONGWAVE UPPER TROUGH DEEPENS OVER THE GREAT LAKES
REGION ON WED...AS THE UPPER PATTERN OVER CO BEGINS TO TRANSITION
FROM GENERALLY UNSETTLED TO BRISK NW FLOW AND AN UPPER RIDGE
DEVELOPING OVER THE WESTERN US. THIS FLOW WILL KEEP PCPN CHANCES
GOING ACROSS THE MTS...ESPECIALLY THE CENT MTS...AND PERHAPS EVEN
SOME ISOLATED PCPN FOR THE E PLAINS AS SFC HI PRES DROPS DOWN INTO
THE CENTRAL PART OF THE COUNTRY AND BACKDOORS SOME MOISTURE BACK
INTO EASTERN CO.

THURSDAY THROUGH SUNDAY...LONG RANGE MODELS INDICATE THAT THE UPPER
RIDGE BUILDS INTO THE REGION...KEEPING CONDITIONS RELATIVELY DRY
INTO THE WEEKEND. ONGOING GRIDS HAD SOME ISOLATED POPS OVER THE CENT
MTS THURSDAY...AND WITH NW FLOW ALOFT CANNOT DISCOUNT A STRAY SHOWER
SO LEFT THESE ALONE. OTHERWISE...GRADUAL WARMING TREND INTO THE
WEEKEND...WITH GFS HINTING AT ANOTHER PACIFIC SYSTEM APPROACHING CO
BY SUNDAY. THIS FAR OUT...WILL NOT CHANGE THE OUTER FORECAST PERIODS
BUT LATER SHIFTS MAY HAVE TO INTRODUCE SOME POPS SAT NIGHT OR SUN.
27

AVIATION...VFR MOST AREAS THROUGH TONIGHT...BUT WITH IFR/LIFR
CONDITIONS DEVELOPING ALONG THE CONTINENTAL DIVIDE 06-12Z.  WIND
GUSTS TO 25 MPH OR MORE POSSIBLE AT KPUB AND KCOS TAF SITES 18Z-01Z
TODAY.  GUSTS TO 40 OR 50 MPH POSSIBLE IN AND NEAR THE MOUNTAINS
TONIGHT. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING UNTIL 6 PM MST THIS EVENING FOR COZ227>233-
235>237.

RED FLAG WARNING FROM 11 AM TO 6 PM MST TUESDAY FOR COZ227>237.

WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
TUESDAY FOR COZ058-060-066.

WINTER STORM WARNING FROM 11 PM THIS EVENING TO 11 PM MST
TUESDAY FOR COZ068.

&&

17/17
Hazardous weather outlook, Feb 16, 6:55 AM MST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
655 AM MST MON FEB 16 2009

COZ058>089-093>099-171400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
655 AM MST MON FEB 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

FOR TODAY...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE SOUTHEAST
COLORADO PLAINS...EXCEPT KIOWA AND NORTHERN EL PASO COUNTIES...FROM
11 AM UNTIL 6 PM MST...FOR LOW HUMIDITIES...STRONG WINDS...AND DRY
FUELS. RAPID FIRE STARTS AND EXPLOSIVE FIRE GROWTH WILL BE POSSIBLE.

FOR TONIGHT...SNOW AND WIND WILL SPREAD INTO THE CONTINENTAL DIVIDE
AFTER MIDNIGHT.  SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED
ACROSS THE HIGHER TERRAIN OF THE EASTERN SAN JUAN MOUNTAINS BY
MORNING...WITH 1 TO 3 INCHES EXPECTED ACROSS THE HIGHER TERRAIN OF
THE LA GARITA...EASTERN SAWATCH...AND WESTERN MOSQUITO RANGES.
SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 45 MPH WILL CREATE AREAS OF
BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AREAS OF SNOW AND BLOWING SNOW ARE EXPECTED TO CONTINUE ACROSS THE
HIGHER ELEVATIONS OF THE CONTINENTAL DIVIDE THROUGH TUESDAY
NIGHT...WITH TOTAL ACCUMULATIONS BY LATE TUESDAY NIGHT RANGING
FROM 8 TO 15 INCHES. STRONG WEST TO SOUTHWEST WINDS OF 20 TO 30
MPH...WITH GUSTS UP TO 45 MPH...WILL CREATE AREAS OF BLOWING SNOW
AND GREATLY REDUCED VISIBILITIES.

IN ADDITION TO THE SIGNIFICANT SNOW EXPECTED ACROSS THE HIGHER
TERRAIN...THE STRONG GUSTY WINDS HAVE THE POTENTIAL OF CREATING
CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN ACROSS THE SOUTHEAST
PLAINS TUESDAY AFTERNOON AND EARLY EVENING. DRY FUELS AND LOW
RELATIVE HUMIDITY LEVELS...COUPLED WITH GUSTY WINDS...COULD
PRODUCE ERRATIC FIRE BEHAVIOR.

THERE IS THE POTENTIAL FOR ADDITIONAL MINOR SNOW ACCUMULATION
ACROSS THE CHAFFEE AND LAKE COUNTIES HIGHER MOUNTAINOUS TERRAIN
WEDNESDAY THROUGH THURSDAY...THEN AGAIN SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY LATE TONIGHT ACROSS THE HIGHER TERRAIN OF THE EASTERN SAN
JUAN...LA GARITA...EASTERN SAWATCH...AND WESTERN MOSQUITO RANGES.

50/27

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 4:52 AM MSTWinter Storm WarningPUBConejos, Mineral, Rio Grande39 hr
Feb 16, 4:52 AM MSTWinter Weather AdvisoryPUBChaffee, Lake, Mineral, Rio Grande, Saguache39 hr
Feb 16, 5:19 AM MSTRed Flag WarningPUBBaca, Bent, Crowley, El Paso, Huerfano, Las Animas and 3 more13 hr

Nearby

Red Flag Warnings in Colorado, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.